Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 10, 2016, 4:04 PM CDT for Buffalo County, Wisconsin; Wabasha County, Minnesota. It was in force for 71 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 4:04 PM CDT (21:04 UTC)
- Expired
- Jun 10, 2016, 5:15 PM CDT
- In force
- 71 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Wabasha County, MN, Buffalo County, WI
The radar
The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:27 PM CDT | TSTM WND GST 50 | 1 Wnw Lake City, MN | |
| Jun 10, 4:27 PM CDT | TSTM WND GST 50 | Lake City, MN | |
| Jun 10, 4:50 PM CDT | TSTM WND DMG | Wabasha, MN | TREES DOWN REPORTED JUST NORTH OF TOWN |
| Jun 10, 4:50 PM CDT | TSTM WND DMG | Wabasha, MN | TREES DOWN REPORTED JUST NORTH OF TOWN. |
| Jun 10, 4:52 PM CDT | TSTM WND GST 48 | Wabasha, MN | |
| Jun 10, 4:55 PM CDT | TSTM WND GST 50 | Nelson, WI | ESTIMATED 40-50 MPH WIND GUST. PEA SIZE HAIL. |
| Jun 10, 4:58 PM CDT | TSTM WND DMG | 1 Wnw Lake City, MN | NUMEROUS TREES AND POWER LINES DOWN. |
| Jun 10, 4:58 PM CDT | TSTM WND DMG | Lake City, MN | NUMEROUS TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -336 J/kg
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
936
WUUS53 KARX 102104
SVRARX
MNC157-WIC011-102215-
/O.NEW.KARX.SV.W.0023.160610T2104Z-160610T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
404 PM CDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WABASHA COUNTY IN SOUTHEASTERN MINNESOTA...
BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 515 PM CDT
* AT 404 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DURAND TO NEAR MAZEPPA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MONDOVI AROUND 425 PM CDT.
WABASHA AROUND 455 PM CDT.
KELLOGG AROUND 500 PM CDT.
ALMA AROUND 510 PM CDT.
MODENA AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUMANDEE...GILMANTON...WEST ALBANY...NELSON AND MAXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4437 9255 4437 9243 4444 9243 4446 9241
4445 9224 4441 9208 4456 9204 4459 9203
4460 9200 4460 9153 4428 9153 4427 9255
TIME...MOT...LOC 2104Z 271DEG 25KT 4464 9189 4435 9253
HAIL...1.00IN
WIND...60MPH
$$
RIECK5 follow-up statements
549
WWUS53 KARX 102114
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 PM CDT FRI JUN 10 2016
MNC157-WIC011-102215-
/O.CON.KARX.SV.W.0023.000000T0000Z-160610T2215Z/
WABASHA MN-BUFFALO WI-
414 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN WABASHA AND BUFFALO COUNTIES...
AT 414 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF DURAND TO 7 MILES NORTHEAST OF
MAZEPPA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MONDOVI AROUND 425 PM CDT.
WABASHA AROUND 455 PM CDT.
KELLOGG AROUND 500 PM CDT.
ALMA AROUND 510 PM CDT.
MODENA AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUMANDEE...GILMANTON...WEST ALBANY...NELSON AND MAXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4437 9255 4437 9243 4444 9243 4446 9241
4445 9224 4441 9208 4456 9204 4459 9203
4460 9200 4460 9153 4428 9153 4427 9255
TIME...MOT...LOC 2114Z 271DEG 25KT 4464 9180 4435 9244
HAIL...1.00IN
WIND...60MPH
$$
RIECK226
WWUS53 KARX 102124
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
424 PM CDT FRI JUN 10 2016
MNC157-WIC011-102215-
/O.CON.KARX.SV.W.0023.000000T0000Z-160610T2215Z/
WABASHA MN-BUFFALO WI-
424 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN WABASHA AND BUFFALO COUNTIES...
AT 424 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONDOVI TO 10 MILES NORTHEAST OF MAZEPPA...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MONDOVI AROUND 430 PM CDT.
WABASHA AROUND 455 PM CDT.
KELLOGG AROUND 505 PM CDT.
ALMA AND MODENA AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUMANDEE...GILMANTON...WEST ALBANY...NELSON AND MAXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4437 9255 4437 9243 4444 9243 4446 9241
4445 9224 4441 9208 4456 9204 4459 9203
4460 9200 4460 9153 4428 9153 4427 9255
TIME...MOT...LOC 2124Z 270DEG 25KT 4464 9172 4435 9236
HAIL...1.00IN
WIND...60MPH
$$
RIECK391
WWUS53 KARX 102143
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
443 PM CDT FRI JUN 10 2016
MNC157-WIC011-102215-
/O.CON.KARX.SV.W.0023.000000T0000Z-160610T2215Z/
WABASHA MN-BUFFALO WI-
443 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN WABASHA AND BUFFALO COUNTIES...
AT 442 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONDOVI TO 10 MILES SOUTHWEST OF PEPIN...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. SPOTTERS REPORTED 50 MPH WIND GUSTS IN
LAKE CITY AT 427 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MONDOVI AROUND 450 PM CDT.
ALMA AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WAUMANDEE...GILMANTON...WEST ALBANY...NELSON AND MAXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4437 9255 4437 9243 4444 9243 4446 9241
4445 9224 4441 9208 4456 9204 4459 9203
4460 9200 4460 9153 4428 9153 4427 9255
TIME...MOT...LOC 2142Z 284DEG 30KT 4455 9159 4432 9230
HAIL...1.00IN
WIND...60MPH
$$
RIECK780
WWUS53 KARX 102200
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT FRI JUN 10 2016
MNC157-WIC011-102215-
/O.CON.KARX.SV.W.0023.000000T0000Z-160610T2215Z/
WABASHA MN-BUFFALO WI-
500 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN WABASHA AND BUFFALO COUNTIES...
AT 500 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STRUM TO 6 MILES SOUTHWEST OF WABASHA...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN WABASHA AND BUFFALO COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: WAUMANDEE...GILMANTON...WEST ALBANY...NELSON AND MAXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4437 9255 4437 9243 4444 9243 4446 9241
4445 9224 4441 9208 4456 9204 4459 9203
4460 9200 4460 9153 4428 9153 4427 9255
TIME...MOT...LOC 2200Z 271DEG 25KT 4455 9145 4432 9216
HAIL...1.00IN
WIND...60MPH
$$
RIECK646
WWUS53 KARX 102214
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT FRI JUN 10 2016
MNC157-WIC011-102224-
/O.EXP.KARX.SV.W.0023.000000T0000Z-160610T2215Z/
WABASHA MN-BUFFALO WI-
514 PM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WABASHA AND BUFFALO
COUNTIES WILL EXPIRE AT 515 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN MINNESOTA...AND WEST CENTRAL WISCONSIN.
LAT...LON 4437 9255 4437 9243 4444 9243 4446 9241
4445 9224 4441 9208 4456 9204 4459 9203
4460 9200 4460 9153 4428 9153 4427 9255
TIME...MOT...LOC 2212Z 271DEG 25KT 4455 9145 4432 9216
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:02 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 10, 3:02 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 302 PM CDT FRI JUN 10 2016 .SHORT TERM...(This evening through Saturday Night) Issued at 302 PM CDT Fri Jun 10 2016 Impactful forecast over the next 6-12 hours, and as such much time spent on this period. Early afternoon analysis places a surface warm front mixed northward into central and northern WI, with a cold front sliding through central MN at 18Z, associated with a ridge running upper wave cutting across northern MN. Convection has been bubbling along that cold front for a few hours now but continues to expand as it intercepts a growing pool of 2500-3500 J/KG MUCAPE and weak capping in place across much of the Upper Miss Valley. Per current trends and well clustered suggestions from the majority of CAM guidance, still expect current convection to grow in intensity the next few hours, with the strongest deep shear relegated to northern WI into central MN where some supercellular characteristics are likely for a time, especially in the vicinity of the surface warm front which looks to be just north and east of our local area. However, with modest 0-3km westerly shear vectors of 20-30 knots and pretty decent DCAPE profiles up to 1500 J/KG, envision storm organization into more linear segments, with Corfidi vector analysis suggesting any larger complex turning southeastward with time. Activity may become enhanced along the leading outflow edge into southeast MN with new cell growth into the very unstable and weakly capped environment, with some worry that heavy rain potential will increase for a time along the southern edge of the line with such high PWAT values up to 1.75 inches and weak storm motion/continued moisture transport over the boundary. Overall, really like the look of the current SPC enhanced risk with the biggest wind threat along/north of I-94 where the initial convective line will be more aligned with the 0-3 km shear vectors. Still anticipate activity weakening into late evening/early overnight with veering of the low level jet, with focus shifting to tomorrow afternoon into northeast IA and far southwest WI. Pending the position of the frontal boundary, there is some chance for afternoon redevelopment in another higher CAPE/weak capping axis over the far southern CWA, though shear looks rather paltry. Could perhaps see a wind threat with DCAPE profiles. Should be another day with hot temps and higher heat index values pushing 100 across the south, but notably less humid northern areas with a drier airmass rolling in from the north. .LONG TERM...(Sunday through Friday) Issued at 302 PM CDT Fri Jun 10 2016 Not much time spent on the outer periods, but the basic idea remains for broad upper ridging to remain in place across much of the central CONUS into the early work week period, with that pattern becoming increasingly blocked up by midweek with strong closed lows over both the northwest and northeast states. Yet another weakish upper wave working over the ridge axis later Sunday into Sunday evening should spark additional showers and storms across western MN in the vicinity of another cold front dropping through that area, with some of that activity likely to propagate eastward with time into Sunday night and perhaps early Monday. Lots of questions regarding how organized that activity might end up being, but with another pool of strong instability in place, some stronger storms aren't impossible, especially with hints of slightly better low level shear in place. Otherwise, there are some hints in the guidance that later Monday into Tuesday may end up being mainly dry with low level ridging and some drier air nosing in from Ontario, though there are questions about just how far south said drier air will end up. Beyond that, still good agreement for a closed low to meander through the blocked up flow across the central Plains and toward our area by late week with additional chances for rainfall and perhaps some cooler temperatures pending cloud trends. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1230 PM CDT FRI JUN 10 2016 Line of shra/ts slated to move across the region late this afternoon through the mid to late evening hours. Strong to severe storm risk, although greater across central MN/northern WI. For the taf sites, expect heavy downpours, potential for hail, and enhanced winds around any storm. Gusts upwards of 30 to 40kts not out of the question. Cigs could stay vfr with the storms with mesomodels via Bufkit soundings suggesting mostly 6-8 kft. Will go a bit lower than that, but keep as vfr for now. Timing via the hrrr brings the line in near 23z, sliding southeast by 03-04z or so. Looks reasonable. With frontal boundary slipping south of the taf sites on saturday...further shra/ts development possible from northern IA into southern WI along this boundary sat afternoon/evening. Trends keep the rain threat south of tafs and will keep forecast clear of any shra/ts for saturday as a result. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...Lawrence LONG TERM...Lawrence AVIATION.....RIECK
Hazardous weather outlook, Jun 10, 11:58 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1158 AM CDT FRI JUN 10 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-111000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1158 AM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STORMS IS STILL ON TRACK TO SWEEP INTO NORTHWEST WISCONSIN AND SOUTHEAST MINNESOTA BY 4 PM...MOVING QUICKLY EAST SOUTHEAST EARLY IN THE EVENING. THERE WILL BE A SEVERE RISK WITH THE STORMS...ESPECIALLY ALONG AND NORTH OF I-94 IN WISCONSIN. DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT...BUT LARGE HAIL AND HEAVY RAINS ARE ALSO POSSIBLE. AFTERNOON HEAT INDICES WILL TOP OUT FROM 90 TO 100 DEGREES. USE CAUTION WITH EXTENDED OUTDOOR ACTIVITIES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES CONTINUE ACROSS MUCH OF THE AREA SATURDAY. A FEW OF THE STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN COULD BE SEVERE IN THE AFTERNOON AND EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 90 TO 100 RANGE ACROSS MUCH OF THE AREA SATURDAY AFTERNOON. USE CAUTION WITH EXTENDED OUTDOOR ACTIVITIES. THUNDERSTORM CHANCES CONTINUE FROM SUNDAY THROUGH THURSDAY. A FEW STORMS LATER SUNDAY AFTERNOON AND EVENING COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 10 PM TODAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:49 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 41 min |
| Jun 10, 4:59 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 61 min |
| Jun 10, 5:07 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 68 min |
| Jun 10, 5:54 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 51 min |
| Jun 10, 6:48 PM CDT | Special Weather Statement | ARX | Adams, Crawford, Grant, Juneau, Monroe, Richland and 1 more | 117 min |
| Jun 10, 4:53 PM CDT | Flash Flood Warning | ARX | Wabasha | 4 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.